# SDR DALA2023080806446

- Difficulty date: August 2, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-213
- Aircraft serial: 7149
- Aircraft time: 19,999 hours, 9,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND EPSU 11WL AND 13WL FAULTING DURING CIDS TEST. PERFORMED WIRING CHECKS ON EPSU 13WL PER A321 TSM 33-51-00-810- 836-A AND ASM 33-51-04. FOUND SHORT AT SEAT ROW 34 BETWEEN WIRES WHINVR1 AND WHINVR2 REF A321 AWM 33-51-08. RE-INSERTED CONTACTS AT CONNECTOR UNDER SEAT 34 REF A321 ESPM 20-44. RE-CHECKED WIRES AT CONNECTOR 7260VC11, WIRES CHECK GOOD, SHORT NO LONGER PRESENT.R/R EPSU 11WL AND 13WL PER A321 AMM 33-51. ALL OPS NML. NO FAULTS. OK FOR SVC. (LP# 4794258)
